MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TheraSphere Administration Set-CEA-1; Microspheres Radionuclide

BOSTON SCIENTIFIC CORPORATION TheraSphere Administration Set-CEA-1; Microspheres Radionuclide
Model Number 2361-06
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
TheraSphere Administration Set-CEA-1
Common Device Name
Microspheres Radionuclide
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CEA Technologies Inc.
1735 merchants court
colorado springs CO 80916
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50149381
Report Number2124215-2026-42039
Device Sequence Number9296675
Product Code NAW
UDI-Device Identifier00191506025571
UDI-Public(01)00191506025571
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2361-06
Device Catalogue Number2361-06
Device Lot NumberB1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown